Hi, I thought I would post as am now quite frustrated in my endeavours to get back to normal health. Briefly: I had Pneumonia at the end of Dec 09 and was hospitalized treated with Vancomyicin drip and erythromyicin left hospital after 10 days. This took a long time to recover from and I returned to part time work this April 2010. I have gradually got strong and got my working hours up to 6 hours a day by July.
In June I felt very weak again and saw GP who tested and found my Vit D was very low at 10. I started to take a strong supplement of 20,0000 every other day for 8 weeks during this time my elbow joints started to get sore. (I also took iron to correct some anaemia). I stopped after 8 weeks and was due to be tested again - 3 days after I stopped I got sick with headache diahorrea weakness and very very painful elbows (no swelling). I had last week off work and slept for most of it GP thought I mayb had a virus. I retested to check Vit d and have been told it is better but still low and had a bone profile test and have to see my GP for results of this.
My work place won't take much more of this illness and time off work I think after being off for so long at the beginning of the year (even though I wasn't off sick at all for the 2 years before this). I feel better than last week but very very weak can't get to shops unless I drive etc and spend most of time resting (make myself move a bit) my elbows hurt most of the time and get stiff sometimes - they feel ok when I don't move them much.
Anyone else had any similar things going on? Any advice?
I had also been taking Omeprazole as I had stomach pains and Doc said these are antacid.
I am wondering if deficient in another way and also why/how did Vit D get low anyway? I live in UK its been quite sunny this year here but I was indoors for several months begining of year (but no sun around then anyway).
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?